MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW CATHETER; CATHETER, RETENTION TYPE, BALLOON

COLOPLAST A/S X-FLOW CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number AB63201002
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, a hair was found inside the package.
 
Additional Manufacturer Narrative
Visual examination of the returned sealed product revealed a hair inside the embossed sheath.

Brand Name
X-FLOW CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11896600
Report Number9610711-2021-00045
Device Sequence Number11116144
Product Code EZL
UDI-Device Identifier03600040144312
UDI-Public03600040144312
Combination Product (Y/N)N
PMA/510(K) Number
K013172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2024
Device Model NumberAB63201002
Device Catalogue NumberAB6320
Device Lot Number7148890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1